Jump to content

Photo

In laymens terms, what does Accutane do to the Vitamin D

vitamin d

2 replies to this topic

#1 SClippers

SClippers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 268
    Likes: 10
About Me
  • Gender:Male
  • Joined: 18-June 09

Posted 02 October 2010 - 06:07 PM

In your system? I'm happy as ever when I get prolonged sunlight, does it deplete it perhaps? I feel all around better and I can't even explain why.



#2 taluce

taluce

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 130
    Likes: 1
About Me
  • Joined: 20-March 10

Posted 03 October 2010 - 03:19 AM

QUOTE (SClippers @ Oct 2 2010, 07:07 PM) <{POST_SNAPBACK}>
In your system? I'm happy as ever when I get prolonged sunlight, does it deplete it perhaps? I feel all around better and I can't even explain why.


I actually read somewhere that accutane does affect how your body processes vitamin D. And maybe if you can't process it through food, you can through sunlight.

#3 What1f

What1f

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Blog Entries: 12
    Likes: 2
About Me
  • Gender:Male
  • Joined: 04-March 13

Posted 03 May 2013 - 06:19 PM

Theres evidence that points to vitamin a, especially accutane which binds with RXR which is was VDR also heterodimers with, messing with vitamin d receptor. Look up retinol effect on vitamin d. I really dont know, theres theorys everywhere. I seriously cant stand the fact that i was prescribed this poison, I wish i could sue for the destruction of my quality of life. Im 20 with thinned hair, thin skin, im showing laugh lines and wrinkles under my eyes, tendonitis, thin skin coupled with rosacea and ocular rosacea which burns like a mofo at times. And i never was depressed at all while on the drug or right after, but i went through one emotional event and i cant seem to get out of it, and my skin and everything took a turn for the absolute worst because of it..






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users